MathSciNet Relay Station
MathSciNet bibliographic data
MR1680563 (2000c:58063) 58J53 (53C20)
Schueth, Dorothee Continuous families of isospectral metrics on simply connected manifolds. Ann. of Math. (2) 149 (1999), no. 1, 287–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement